Title: The Existence Result of Renormalized Solution for Nonlinear Parabolic System with Variable Exponent and L1 Data
Author(s): Fairouz Souilah, Messaoud Maouni, Kamel Slimani
Pages: 748-773
Cite as:
Fairouz Souilah, Messaoud Maouni, Kamel Slimani, The Existence Result of Renormalized Solution for Nonlinear Parabolic System with Variable Exponent and L1 Data, Int. J. Anal. Appl., 18 (5) (2020), 748-773.


In this paper, we prove the existence result of a renormalized solution to a class of nonlinear parabolic systems, which has a variable exponent Laplacian term and a Leary lions operator with data belong to L1.

Full Text: PDF



  1. Y. Akdim, J.Bennouna, M.Mekkour, H.Redwane, Existence of a Renormalised Solutions for a Class of Nonlinear Degenerated Parabolic Problems with L1 Data, J. Partial Differ. Equ. 26 (2013), 76-98. Google Scholar

  2. E. Azroula, H. Redwane, M. Rhoudaf, Existence of solutions for nonlinear parabolic systems via weak convergence of truncations, Electron. J. Differ. Equ. 2010 (2010), 68. Google Scholar

  3. D. Blanchard, and F. Murat, Renormalised solutions of nonlinear parabolic problems with L1 data, Existence and uniqueness, Proc. R. Soc. Edinb., Sect. A, Math. 127 (6) (1997), 1137-1152. Google Scholar

  4. D. Blanchard , F. Murat, and H. Redwane, Existence et unicit´e de la solution reormalis´ee d’un probl´eme parabolique assez g´en´eral, C. R. Acad. Sci. Paris S´er., 329 (1999), 575-580. Google Scholar

  5. D. Blanchard, F. Murat, and H. Redwane, Existence and Uniqueness of a Renormalized Solution for a Fairly General Class of Nonlinear Parabolic Problems, J. Differ. Equ. 177 (2001), 331-374 . Google Scholar

  6. L. Boccardo, A. Dall’Aglio, T. Gallou¨et , and L. Orsina, Nonlinear parabolic equations with measure data, J. Funct. Anal., 147 (1997), 237-258 . Google Scholar

  7. T. M. Bendahmane, P. Wittbold, A.Zimmermann, Renormalized solutions for a nonlinear parabolic equation with variable exponents and L1 -data . J. Differ. Equ. 249 (2010), 1483-1515. Google Scholar

  8. M. B. Benboubker, H. Chrayteh, M. EL Moumni and H. Hjiaj, Entropy and Renormalized Solutions for Nonlinear Elliptic Problem Involving Variable Exponent and Measure Data, Acta Math. Sin. Engl. Ser. 31 (1) (2014), 151-169. Google Scholar

  9. Y.M. Chen, S. Levine, M. Rao, Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math. 66 (2006) 1383-1406. Google Scholar

  10. Di Perna, R.-J. and P.-L. Lions, P.-L., On the Cauchy problem for Boltzmann equations : Global existence and weak stability, Ann. Math. 130 (1989), 321-366 . Google Scholar

  11. B. El Hamdaoui, J. Bennouna, and A. Aberqi, Renormalized Solutions for Nonlinear Parabolic Systems in the Lebesgue Sobolev Spaces with Variable Exponents, J. Math. Phys. Anal. Geom. 14 (1) (2018), 27-53. Google Scholar

  12. S. Fairouz, M. Messaoud, S. Kamel, Quasilinear parabolic problems in the Lebesgue-Sobolev Space with variable exponent and L1 -data. Communicated. Google Scholar

  13. X.L. Fan and D. Zhao, On the spaces Lp(x) (U) and W m;p(x) (U), J. Math. Anal. Appl. 263 (2001), 424-446. Google Scholar

  14. R. Landes, On the existence of weak solutions for quasilinear parabolic initial-boundary problems, Proc. R. Soc. Edinb., Sect. A, Math. 89 (1981), 321-366. Google Scholar

  15. J.-L. Lions, Quelques m´ethodes de r´esolution des probl´emes aux limites non lin´eaires. Dunod et Gauthier-Villars, 1969. Google Scholar

  16. S. Ouaro and A. Ou´edraogo, Nonlinear parabolic equation with variable exponent and L1 - data. Electron. J. Differ. Equ. 2017 (2017), 32. Google Scholar

  17. Q. Liu and Z. Guo, C. Wang, Renormalized solutions to a reaction-diffusion system applied to image denoising, Discrete Contin. Dyn. Syst., Ser. B, 21 (6) (2016), 1839-1858. Google Scholar

  18. H. Redwane, Existence of solution for a class of nonlinear parabolic systems, Electron. J. Qual. Theory Differ. Equ. 2007 (2007), 24. Google Scholar

  19. M. Sanch´on, J.M. Urbano, Entropy solutions for the p(x)-Laplace equation, Trans. Amer. Math. Soc. 361 (2009), 6387-6405. Google Scholar

  20. J. Simon, Compact sets in Lp(0, T;B), Ann. Mat. Pura Appl. 146 (1987), 65-96. Google Scholar

  21. A. Youssef. B. Jaouad. B. Abdelkader. M. Mounir, Existence of a renormalized solution for the nonlinear parabolic systems with unbounded nonlinearities, Int. J. Res. Rev. Appl. Sci. 14 (2013), 75-89. Google Scholar

  22. C. Zhang, Entropy solutions for nonlinear elliptic equations with variable exponents. Electron. J. Differ. Equ. 2014 (2014), 92. Google Scholar

  23. C. Zhang, S. Zhou , Renormalized and entropy solution for nonlinear parabolic equations with variable exponents and L1 data, J. Differ. Equ. 248 (2010), 1376-1400. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.